MAUDE Adverse Event Report: STRYKER SPINE-SWITZERLAND XIA 3 TITANIUM R T R PARALLEL CONNECTOR ANGLED - SIDE LOADING; PEDICLE SCREW SPINAL SYSTEM.

STRYKER SPINE-SWITZERLAND XIA 3 TITANIUM R T R PARALLEL CONNECTOR ANGLED - SIDE LOADING; PEDICLE SCREW SPINAL SYSTEM.
Catalog Number 48235010
Medical Device Problem Codes Difficult to Insert (1316); Mechanical Problem (1384)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/13/2016
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the surgery, the surgeon inserted the screws to l2-3(fixation extended).The surgeon used the angled open connector.When the surgeon tightened the blocker of connector, the blocker was not tightened.Therefore the surgeon changed the angled open connector to brand new connector.
 
Additional Manufacturer Narrative
Method:device history review; complaint history review; risk assessment; results: manufacturing records were reviewed for the corresponding lot and no relevant issues were identified.Conclusion: no further investigation for this event is possible at this time as no devices and insufficient information was received.
 
Event or Problem Description

Brand Name
XIA 3 TITANIUM R T R PARALLEL CONNECTOR ANGLED - SIDE LOADING
Common Device Name
PEDICLE SCREW SPINAL SYSTEM.
Manufacturer (Section D)
STRYKER SPINE-SWITZERLAND
le crêt-du-locle 10 a
la chaux-de-fonds 2300
CH  2300
MDR Report Key6015260
Report Number3005525032-2016-00126
Device Sequence Number270816
Product Code MNH
UDI-Device Identifier04546540602404
UDI-Public(01)04546540602404
Combination Product (Y/N)N
PMA/510(K) Number
K083393
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/21/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number48235010
Device Lot NumberB60512
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 09/13/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/10/2016
Supplement Report FDA Received Date02/21/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1